Buspirone Dizziness: I am desperate for... - Anxiety Support

Anxiety Support
45,100 members45,942 posts

Buspirone Dizziness

jeff8
jeff8

I am desperate for answers. I started Buspirone 10mg twice a day 2 days ago. Every time I take it it makes me so dizzy and nauseous, and I was already suffering with dizziness. I really want to stop it, but right now I don't have any other options and worry I am not giving it enough time. Does the dizziness go away?

3 Replies
oldestnewest

I apologize, I don’t have any helpful words for you. I took a very high dosage of buspirone for about a year and i didn’t have any side effects and it did not help my anxiety at all. Honestly I thought it was a placebo because it did nothing at all for me. Everyone is different and I hope the side effects subside for you!

jeff8
jeff8
in reply to hollyk226

Thank you for replying. Best wishes!

As Holly pointed out, our chemistries are all different so the same drugs may well have different affects. From my humble experience I haven't experienced side affects kick in so soon after starting. If they do and they are intolerable, I would encourage you to contact your prescriber, even before your next appointment. All the best

You may also like...